# SDR HAIHEEA9743

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5742H
- Make and model: Bell 206L-1
- Aircraft serial: 45476
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23055430
- Condition: Defective
- Location: Nr 2
- Component: 23033185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED PART FROM MACHINE SHOP.  INSPECTION REVEALED; TIP PATH LIFTING ON #2 NOZZLE #2 TIP AS MARKED. INSTALLED A STANDARD AERO OVERHAULED #2 NOZZLE.
